Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Factoring a lattice


Author: Alexander Doniphan Wallace
Journal: Proc. Amer. Math. Soc. 9 (1958), 250-252
MSC: Primary 06.00; Secondary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1958-0094306-1
MathSciNet review: 0094306
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00, 22.05

Retrieve articles in all journals with MSC: 06.00, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094306-1
Article copyright: © Copyright 1958 American Mathematical Society